Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can Klonopin or other benzo cause libido loss?

Posted by comftnumb on January 5, 2003, at 23:47:44

In reply to Re: BENZODIAZEPINES ARE NOT THE ANSWER micky301, posted by HIBA on January 5, 2003, at 0:51:32

Ever since I started taking 2mg Klonopin a day in late October my libido has been very low. I have blamed this on a prohormone (1-AD) I started taking at the same time as Klonopin. One of the side effects of 1-AD is decreased libido. However, this side-effect disappears once you stop taking the prohormone.

I stopped taking 1-AD 6 weeks ago but my libido is still shit. I can still perform sexually but the level of arousal is extremely low. I'm starting to think that Klonopin may be playing a role.

Has anyone else experienced low libido on Klonopin. It doesn't seem to be a listed side-effect, so I have been reluctant to mention this to my psychiatrist as of yet.

I can't come up with any other explanation as to why my libido has decreased so much. Thanks in advance!!!


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:comftnumb thread:133201
URL: http://www.dr-bob.org/babble/20021230/msgs/134688.html